Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2019 | Conference Paper | IST-REx-ID: 6647 | OA
Fulek, R., Gärtner, B., Kupavskii, A., Valtr, P., & Wagner, U. (2019). The crossing Tverberg theorem. In 35th International Symposium on Computational Geometry (Vol. 129, p. 38:1-38:13). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.38
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681 | OA
Zhechev, S. Y. (2019). Algorithmic aspects of homotopy theory and embeddability. IST Austria. https://doi.org/10.15479/AT:ISTA:6681
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
Akitaya, H., Fulek, R., & Tóth, C. (2019). Recognizing weak embeddings of graphs. ACM Transactions on Algorithms, 15(4). https://doi.org/10.1145/3344549
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
Fulek, R., & Kynčl, J. (2019). Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica, 39(6), 1267–1279. https://doi.org/10.1007/s00493-019-3905-7
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093 | OA
Huszár, K., Spreer, J., & Wagner, U. (2019). On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry, 10(2), 70–98. https://doi.org/10.20382/JOGC.V10I2A5
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
Goaoc, X., Patak, P., Patakova, Z., Tancer, M., & Wagner, U. (2019). Shellability is NP-complete. Journal of the ACM, 66(3). https://doi.org/10.1145/3314024
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8182 | OA
Avvakumov, S., & Kudrya, S. (n.d.). Vanishing of all equivariant obstructions and the mapping degree. ArXiv:1910.12628. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8184 | OA
Avvakumov, S., Karasev, R., & Skopenkov, A. (n.d.). Stronger counterexamples to the topological Tverberg conjecture. ArXiv:1908.08731. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8185 | OA
Avvakumov, S., & Karasev, R. (n.d.). Envy-free division using mapping degree. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 742 | OA
Dotterrer, D., Kaufman, T., & Wagner, U. (2018). On expansion and topological overlap. Geometriae Dedicata, 195(1), 307–317. https://doi.org/10.1007/s10711-017-0291-4
View | Files available | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed